Degree theory for generalized variational inequalities and applications

@article{Kien2009DegreeTF,
  title={Degree theory for generalized variational inequalities and applications},
  author={Bui Trong Kien and M.-M. Wong and Ngai-Ching Wong and Jen-Chih Yao},
  journal={European Journal of Operational Research},
  year={2009},
  volume={192},
  pages={730-736}
}
In this paper, a degree theory for finite dimensional generalized variational inequalities is built and employed to prove some results on solution existence and solution stability. 

Topics from this paper.

Citations

Publications citing this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 29 REFERENCES

Nonlinear functional analysis

VIEW 2 EXCERPTS
HIGHLY INFLUENTIAL

Degree Theory

N. G. LLoyd
  • Cambrigdge University Press
  • 1978
VIEW 1 EXCERPT
HIGHLY INFLUENTIAL

Sensitivity analysis of parameterized variational inequalities

A. Shapiro
  • Math. Oper. Res. 30
  • 2005